MathSciNet Relay Station
MathSciNet bibliographic data
MR1676875 11F67 (11F33 11F37)
Kohnen, Winfried On the proportion of quadratic character twists of $L$-functions attached to cusp forms not vanishing at the central point. J. Reine Angew. Math. 508 (1999), 179–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement